# SDR 95ZZZZ257

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C1 CARGO LONGERON, DOUBLER AFT OF FS 449 BULKHEAD BELOW CARGO FLOOR BBL-0 HAS CORROSION.  REMOVED DAMAGED AREA, TREATED, FABRICATED AND INSTALLED DOUBLER PER SRM 53-31-00.
